MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number SRD5559
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when opening four (4) 5f tempo 0.038 125cm guiding catheters were found broken distally (curvature) and proximally.The devices could not be used.There was no reported patient injury.The damage was noticed during the procedure.The shape of the body/shaft was described as "like turtle or fish scales at the shape"(tiny pieces cracked but still attached to one point on the catheter).The braided core wire was not exposed and it is unknown if the catheters were delaminated or compressed crushed as it was further clarified.The products were stored, handled, and prepped according to the instructions for use (ifu) and there was no device damage noticed prior to opening the packages or difficulty removing the devices from the sterile packaging.There was no difficulty experienced in prepping the devices.The procedure was completed using an unknown cordis device with a different shape.All 4 devices were discarded at site after the procedure and will not be returned for evaluation.Pictures are not available.
 
Additional Manufacturer Narrative
As reported, four (4) 5f tempo 0.038 125cm guiding catheters were found broken distally (curvature) and proximally after opening.The devices could not be used.There was no reported patient injury.The damage was noticed during the procedure.The shape of the body/shaft was described as "like turtle or fish scales at the shape"(tiny pieces cracked but still attached to one point on the catheter).The braided core wire was not exposed and it is unknown if the catheters were delaminated or compressed crushed as it was further clarified.The products were stored, handled, and prepped according to the instructions for use (ifu) and there was no device damage noticed prior to opening the packages or difficulty removing the devices from the sterile packaging.There was no difficulty experienced in prepping the devices.The procedure was completed using an unknown cordis device with a different shape.All 4 devices were discarded at site after the procedure and will not be returned for evaluation.Without the return of the devices or images for analysis, the reported customer event ¿coating-delaminated¿ could not be confirmed for any of the affected devices.Shipping, storage, or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18529191
Report Number9616099-2024-00019
Device Sequence Number6402306
Product Code DQO
UDI-Device Identifier10705032048545
UDI-Public(01)10705032048545(17)250331(10)18101025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberSRD5559
Device Lot Number18101025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown